# SDR AALA20071740

- Difficulty date: September 13, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T1914/13SEP - FLIGHT EXPERIENCED COMPRESSOR STALL AT 800 FEET AND SEVERAL STALLS AT 16000 FEET.  ENGINE INSTRUMENT INDICATIONS NORMAL. REDUCED NUMBER TWO ENGINE TO IDLE.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE ON 15 SEP 2007 AT STL DUE TO COMPRESSOR STALLS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
